MathSciNet Relay Station
MathSciNet bibliographic data
MR2683711 90C30 (65K10 90C52)
Dai, Zhifeng Two modified Polak-Ribière-Polyak-type nonlinear conjugate methods with sufficient descent property. Numer. Funct. Anal. Optim. 31 (2010), no. 7-9, 892–906.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement